Get your Health question answered in 3 easy steps

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Smoking cannabis. Started vomiting, feeling nausea and shaky. On zoloft. Any suggestion?

Answered by
Dr.
Dr. Kulbir Singh

General & Family Physician

Practicing since :2010

Answered : 726 Questions

default
Posted on Thu, 10 Jan 2013 in Drug Abuse
Question: Hi i have been feeling quiet nausiated shaky and breaking out into sweats , i have vomited and bren trying to keep fluid up
, been on zoloft anti depressants for 3 weeks and I have been smoking the fake synthetic xcanibis for 6 months but recently gotten heavierl
doctor
Answered by Dr. Kulbir Singh 3 hours later
Hello XXXXXXX and thanks for writing in
I have read your query with diligence. The symptoms you are suffering from are most likely to a overdose of canibis or inflammation or infection in the upper digestive tract. You need to take proper care of the doses of drug (zoloft) and the cannabis you are using. You should not be overdosing it in any circumstances. Consult your treating doctor to adjust your drug dose so that you cannot get such problem in future due to the drugs.
Some cares you have to take at present to get rid from the problem are;
1. Take anti-emetics drugs like ondansetron to control nausea or vomiting.
2. Keep yourself hydrated with water. You may use electrolyte powder to maintain electrolyte balance.
3. Always try to eat fresh food which is easy to digest.
4. If the symptoms is associated with fever than you may need a short course of antibiotic. Consult your doctor for that.
5. Do not consume further dose of zoloft or cannabis. Consult your psychiatrist and take the drug as per his/her advise.

If the frequency of the vomiting increases or you are not able to retain the fluid than you need to go to the ER and get yourself treated. If needed IV fluids and injections may be given.

Hope I have answered your query. Write back for any follow up query.

Best Wishes and get well soon.
Dr. Kulbir Singh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kulbir Singh 26 minutes later
If it to be a canibis overdoes is it normal to come and go randomly? It almost feels as though my whole body feels nervous and I become very irrational.. today the symptoms did not last as long as previously which has me concerned about possible panic attack? I have also smoked canibis for about 7 years also whilst being on zoloft and never have haf sypmtoms like this.
doctor
Answered by Dr. Kulbir Singh 2 hours later
Hello and thanks again for writing in
First of all I want to know that from what time period you are feeling these symptoms?
Are they occur occasionally? Than form what period and when they occur?
Does they are related to your stress or consumption of cannabis or any other drug?

If it has occurred first time than you need than it may be due the infection of the upper digestive track or due to drug used for long time period. As I have said earlier.
But they are occurring from a period of time than these may be related to panic attacks or Migraine. You need to relax your mind and take rest as much as you can. Take anti-emetics drugs and mood refreshers to get rid from the problem.

Hope you will reply to the above said queries. I will try my best to answer you more clear and in detail.

Regards
Dr. Kulbir Singh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kulbir Singh 1 hour later
thank you, when I do get these symptoms they come on at random times, there is no warning on how long it will last, the first time this happened I was having symptoms from 4am until lunch time and yesterday was from about 2pm to 7pm , I have never been known to have any of these symptoms until recently , over 2 weeks it's happened 3 times all at random time points , I can't pin point a trigger, as I said I've been.using the synthetic caniboid for 6 months but this has only just started happening. . what are anti emetics drugs? where do I get these?

thank you, XXXXXXX
doctor
Answered by Dr. Kulbir Singh 23 minutes later
Hello XXXXXXX
Thanks for writing in
Anti-emetics drugs like ondasantron are the drugs which control vomiting and remove he felling of nausea whatever the cause may be. These drugs will help you in getting relief from your symptoms. To get these drugs you have to get a prescription from your doctor.
In my opinion these symptoms are related to panic attacks but consult your doctor to rule out whether they are related to drugs or not. Long term use of the drugs can cause this but it will cause it more frequently.

In addition to this change your diet habits like

1. Eat fibre-rich foods such as fruits and vegetables like papaya, orange, cabbage, beans, asparagus etc.
2. Chew food properly so that it will be easily digestible.
3. Drink 8 to 10 glasses of water regularly.
4. Eat plenty of leafy vegetables and salads.
5. Do regular exercise.
6. Avoid smoking and alcoholism and also avoid drinking strong coffee/tea, fried and spicy food.
7. Take proper diet at a fixed time. The food should be fresh and easy to digest.
8. Do not lie down immediately after the meals.

Hope this will help you. Happy to help you.

Regards
Dr. Kulbir Singh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on Migraine

doctor1 MD

Hello,
I am a 38 yo white heathly attractive male who masturbates at least twice a day or more. I am not promiscuous, not as in my younger days...now I just watch internet porn or think about it. I Love sex and have since I can remember back to five years old playing with girls. I expected the intesity to lessen with age, but I have come to find out it is not and I am more and more beginning to embrace my nature as it seems this is how I am wired. Will the fire ever subside?

doctor1 MD

Yes, I suffer from severe migraines almost everyday and so does multiple immediate family members. We have with this our whole lives. But I have recently started having severe hair loss...clumps of hair multiple times a day. Could this have anything to do with my migraines ?

doctor1 MD

hi. i am a 33 year old female. just recently, within the past week, i have had a scratchy throat, red eyes-no itching or pus, no fever, occassional nausea, constipation and/or diarreah,, a missed period with a negative pregnancy result.i am not on any medication or birth control. i am 5'3", weigh about 135-140 lbs. i have been trying to exercise more often but not too crazy.it is tuesday today. on friday about 4p.m. i got a slight migraine wth blurred vision and nausea. what is going on???

doctor1 MD

Am querying current line of thinking by several consultants. Admitted to hospital May 2011; lumbar puncture showed elevated CSF protein of 1088 mg/L with 228 white cells, 95% lymphocytes. The working diagnosis was viral meningitis, and I was discharged after 2 days aciclovir. Negative for herpes simplex virus 1 and 2. Developed infection in leg early October 2011, followed by painful groin, then ulcers either side of scrotum - non painful, and diagnosed as shingles. Mid October 2011, following tinitus, buzzing , hearing different frequencies, then vertigo, admitted for 2 weeks in ID ward...CSF showed 614 white cells with 90% lymphocytosis. CSF protein raised at 1335 mg/L. Tested for everything under the sun, incl. HIV, syphillis, Lyme disease, Cat scratch fever (leg infection thought to have been through an insect bite). All negative, incl. ANA. Chest x-ray, MRI scan of brain and whole spine also negative. Admitted again 26th December 2011, aciclovir for seven days, now back home feeling well, if a little tired. Current thought is Mollarets meningitis, but more recently, rheumatology dept. thinking Behcets syndrome, as I suffer from mouth ulcers. My contention is this; I have sufferd from mouth ulcers since a teenager taking exams at school. If I have a job interview, I will get mouth ulcers after @ 48 hours. Dentist thinks stress induced, as do I. I have no aching joints and no eye irritation, also, just found out that HLAB51 negative. I am a 42 year old British male and caucasian. I can t help feeling there s a square peg being pushed into a round hole here. What about migraine; the tinitus, buzzing and vertigo? Also, I took a non-steroidal (Ibuprofen) prior to the first two episodes. Bickerstaff s encephalitis sounds just as plausible as Behcets...or am I in denial? I would appreciate any advice, even if it s to simply face the music . Thank you for your time.

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...